# SDR SIMA36112

- Difficulty date: December 26, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FLT 3014 - FORWARD EMERGENCY LIGHTS INOPERATIVE.  RAI BATTERY PACKS 23LN (S/N 18228) AND 24LN (S/N 21115).  (M)
